# SDR QMLA2014070514082

- Difficulty date: July 5, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N136MF
- Make and model: Urocop EC135T2
- Aircraft serial: 0384
- Aircraft time: 3,794 hours, 9,885 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 9610684NVGASU
- Part serial: MB1369
- Condition: Smoke
- Location: Cockpit
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO A SCENE, SMELLED & WITNESSED SMOKE COMING FROM THE PILOTS AUDIO PANEL LOCATION.  THE ICS WAS INOPERABLE, HOWEVER HE COULD STILL TRANSMIT ON THE VHF RADIOS.  ABORTED THE MISSION & LANDED AT THE NEAREST AIRPORT WHICH WAS ONLY 5 MINUTES AWAY.  INSPECTED THE ACFT & CONFIRMED THE PILOTS AUDIO PANEL TO BE THE FAULT.  A REPLACEMENT WAS RECEIVED & INSTALLED.  THE PILOTS ICS & ACFT WERE THEN RETURNED TO SERVICE.
